# SDR ASAA2017042220499

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 33,724 hours, 10,290 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"SPEED TRIM FAIL" LIGHT ILLUMINATED ON RECALL - EXTINGUISHED UPON RESET. GROUNDED - YES. PERFORMED FLIGHT CONTROL SYSTEM BITE PROCEDURE REF AMM 22-11 TASK 801. PASSES ALL TESTS. LAND VERIFY TESTS PASS REF AMM 22-00-01. HGS OPERATIONAL TESTS PASS REF AMM 34-36-00. LWMP STATUS REMAINS CAT 111A AUTOLAND + HGS. NO HISTORY 30 DAYS.
